MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 36MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 36MM; SCREW, FIXATION, BONE
Model Number 214.836
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date patient pain began is not known.(b)(4).Lot number unknown.Date of implant reported as 2016, exact date is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent a partial revision of total knee and knee manipulation, and was implanted with a 4.5mm variable angle locking compression plate (va-lcp) curved condylar plate, four (4) 4.5mm cortex screws, three (3) cannulated va locking screws, and two (2) 5.0mm cannulated va locking screws on unknown date in 2016.On unknown date patient reported pain and stiffness associated with the implants.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.Patient was not revised to any additional hardware as the fracture had healed.Surgery was completed successfully.Patient reported in stable condition.This report is for one (1) 4.5mm cortex screw 36mm.This is report 3 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 36MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7328138
Report Number2939274-2018-50980
Device Sequence Number18869908
Product Code HWC
UDI-Device Identifier10886982154675
UDI-Public(01)10886982154675(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.836
Device Catalogue Number214.836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight91